Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 345129, 10 pages
http://dx.doi.org/10.1155/2014/345129
Research Article

The Steady-State System Size Distribution for a Modified D-Policy Geo/G/1 Queueing System

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 26 March 2014; Revised 3 June 2014; Accepted 3 June 2014; Published 22 June 2014

Academic Editor: Alexander N. Dudin

Copyright © 2014 Renbin Liu and Zhaohui Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renbin Liu and Zhaohui Deng, “The Steady-State System Size Distribution for a Modified D-Policy Geo/G/1 Queueing System,” Mathematical Problems in Engineering, vol. 2014, Article ID 345129, 10 pages, 2014. https://doi.org/10.1155/2014/345129.